Header

UZH-Logo

Maintenance Infos

Affine functions on CAT (κ)-spaces


Lytchak, Alexander; Schroeder, Viktor (2007). Affine functions on CAT (κ)-spaces. Mathematische Zeitschrift, 255(2):231-244.

Statistics

Citations

Dimensions.ai Metrics
16 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

90 downloads since deposited on 02 Nov 2009
5 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Affine functions on CAT(kappa) spaces
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 10:13
Last Modified:03 Jun 2024 01:41
Publisher:Springer
ISSN:0025-5874
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00209-006-0020-4
Related URLs:http://arxiv.org/abs/math/0410421
  • Content: Accepted Version